# SDR DHL2003753512

- Difficulty date: December 29, 2003
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 65147 NR 8 SLAT AT ACTUATOR ATTACH MOUNT IB.  RIB IS CRACKED ABOUT 2.5 INCHES LONG SLAT STA. 390.  REMOVED NR 8 SLAT IAW M/M 27-81-11.  REMOVED NR 8 SLAT ACTUATOR IAW MM 27-81-22.  REMOVED ACCESS PANELS AND RIBS AT NR 8 SLAT IAW SRM 51-30-2.  REMOVED RIBS AND BRACKET SUPPORT IAW SRM 51-30-2.  DRILLED NEW HOLES AT RIBS AND BRACKET SUPPORT IAW SRM 51-30-5.   INSTALLED RIBS AND BRACKET SUPPORT P/N 65-17327-4, P/N 65-17327-3, AND 65-1727-7 P.O. NR 3421114, 342115, 3345442 IAW SRM 51-30-2.   REINSTALLED INT. PANELS AT NR 8 SLAT IAW SRM 51-30-2.  REINSTALLED NR 8 SLAT ACTUATOR AND SLAT IAW MM. 27-81-11 AND 27-81-22. OPS AND LEAK CHECKED GOOD IAW MM 27-81-0.
